# SDR SWAA2023070757935

- Difficulty date: June 10, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STR28R LOCATED BTW BS312 TO BS328 AT EQUIPMENT ELECTRONIC COMP 2023-365685<[01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N: 221860711; DUE DATE: 07 NOV 23.;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112811019; DUE DATE: 25-JAN-24.;[03] REPLACED STRINGER SECTION 28R AND FASTENERS LOCATED BTW STR 27R TO STR28R BTW BS294.5 TO BS 328 AT EQUIPMENT ELECTRONIC COMP IAW B737-700 SRM 53-10-03-01-1 AND SRM 51-10-02 STEP 9. SEE SEE INDIVIDUAL SING-OFFS BELOW;[04] TASK CARD COMPLETED  REPLACED STRINGER SECTION 28R AND FASTENERS LOCATED BTW STR 27R TO STR28R BTW BS294.5 TO BS 328 AT EQUIPMENT ELECTRONIC COMP IAW B737-700 SRM 53-10-03-01-1 AND SRM 51-10-02 STEP 9. SEE SEE INDIVIDUAL SING-OFFS BELOW RII
